# SDR DALA2020031101790

- Difficulty date: March 9, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 86,884 hours, 22,566 cycles
- Engine: Pwa PW2037
- Engine time: 58,122 hours, 17,684 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6804, L/P 9801176) DESCENDING THRU 10,000 FT ENG #2 WAS AT IDLE AND UNRESPONSIVE TO THROTTLE INPUTS, PER THE QRH ENGINE LIMIT OR SURGE CHECKLIST WAS ACCOMPLISHED. #2 ENG RECOVERED AFTER STEP 8 (BLEED OFF THEN ON). CORRECTIVE ACTION: T/S PER B757 FIM 76-11 TASK 811. FOUND MOISTURE IN PB SENSE LINE IN TO EEC. REMOVED AND REPLACED EEC AND FCU REF B757 AMM 7321. PERFORMED HIGH PWR RUN. OPS CK GOOD. C/W ALL STEPS OF NO GO ODI PREVENTION LOG 1522095. NO DEFECTS NOTED. MCC NOTIFIED.
